Number decomposition, algebraic equations and number derivatives

G. Dattoli, M. Quattromini, D. Sacchetti

Research output: Contribution to journalArticle

Abstract

The authors use the point of view of the algebraic equations to study problems associated with number decomposition and number derivative.
Original languageEnglish
Pages (from-to)435 - 448
Number of pages14
JournalTamsui Oxford Journal of Information and Mathematical Sciences
Volume23
Issue number4
Publication statusPublished - 2007
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this